# SDR ABXA000494

- Difficulty date: November 14, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- Aircraft time: 71,750 hours, 20,066 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 47767401
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION THE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP.  GEAR WAS CYCLED WITH SAME INDICATIONS.  AN UPLATCH CHECK WAS PERFORMED AND WITH THE GEAR HANDLE TO THE UPLATCH POSITION THE NOT LATCHED LIGHT ILLUMINATED.  IN RIGHT DOOR AND RIGHT MAIN LANDING GEAR POSITIONS A VIBRATION WAS NOTED.  FOUND RIGHT AFT ATTACH BOLT ON BOGIE TRIM CYLINDER BROKEN.  REPLACED BOLT AND ATTACH CLEVIS IAW DC8 MM 20-16-0.  PERFORMED POSITION AND WARNING SYSTEM CHECK ON THE RIGHT MAIN LANDING GEAR.  OPS CHECKED GOOD IAW DC8 MM 32-60-00.
